Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dull headache, trying to conceive. On cholesterol, BP medication. History of PCOS. Causes?

For the past few weeks I ve been experiencing mild dull headache every days, I also feel sick throughout the day, I am trying to get pregnant but I have PCOS so getting pregnant is not easy. My last period was at the end of July. I haven t tested to see if I m pregnant yet but I was wondering if there are any other causes. I take meds for high blood pressure, cholesterol and my blood sugar . Some of my pills have been recently changed to the generic brand. What can be the cause of my daily pains?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Acupressure Specialist 's  Response
Magnetotherapy treatment;-
Drink magnatic water charged with both pole of med. power magnet , regularly four time a day, hope your all problem may get reslve including get prignant , if your partner will also drink water, chance is there to get male baby.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor